advertisement
Question
Posted by: cherise | 2012-06-02

Rheumatoid arthirirthis

Good day

i have RA for the past two years , i am on solu medrol etc,. i have put on a huge amount of weight as a result i have cellulities etc.i am currently on a low gi eating plan and i am still putting on weight. after some research i actually found out that my weight gain is through the solu medrol, i am so pissed off beacuse my specialist never told me this , he kkkeps telling to to loss weight and yet i am battling because of the treatment he has me on. i am really miserable and while the solu medrol keeps me pain and flare free it is causing me to become obese. please advice is there alternative treatment

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Cherise

You can ask your rheumatologist to stop the Solu medrol and to pursue other treatment options. Unfortunately, the current medication do cause weight gain and you will have to discuss the issue with your rheumatologist.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement